An Estimate of the First Eigenvalue in a Many-Point Boundary Value Problem
Differencialʹnye uravneniâ, Tome 39 (2003) no. 12, pp. 1708-1711
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2003_39_12_a15,
author = {Yu. Knezhevich-Milyanovich},
title = {An {Estimate} of the {First} {Eigenvalue} in a {Many-Point} {Boundary} {Value} {Problem}},
journal = {Differencialʹnye uravneni\^a},
pages = {1708--1711},
year = {2003},
volume = {39},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2003_39_12_a15/}
}
Yu. Knezhevich-Milyanovich. An Estimate of the First Eigenvalue in a Many-Point Boundary Value Problem. Differencialʹnye uravneniâ, Tome 39 (2003) no. 12, pp. 1708-1711. http://geodesic.mathdoc.fr/item/DE_2003_39_12_a15/